Publications (Karl Zimmermann)

Return to Karl Zimmermann’s faculty page.

Articles

  1. Galois endomorphisms of the torsion subgroup of one-parameter generic formal groups, Proceedings of the American Mathematical Society 102 (1988) 22–24.
  2. Points of order p of generic formal groups, Annales de L’Institut Fourier, Grenoble 38 (1988) 17–32.
  3. Torsion points of generic formal groups (with Michael Rosen), Transactions of the American Mathematical Society 311 (1989) 241–253.
  4. Galois representations associated to generic formal groups (with Michael Rosen), in Théorie des Nombres / Number Theory: Proceedings of the International Number Theory Conference held at Université Laval, July 5–18, 1987, Eds. Jean-Marie De Koninck, Claude Levesque. Walter de Gruyter, 1989.
  5. Torsion points of generic formal groups defined over Z 2[[t1, . . . , th1]], Arch. der Math. 54 (1990) 119–124.
  6. Congruence-torsion subgroups of dimension one formal groups (With Lindsay Childs), Journal of Algebra 170 (1994) 929–955.
  7. Dimension Two Polynomial Formal Groups, (With Lindsay Childs, David Moss, and James Sauerberg) in “Polynomial Formal Groups and Hopf Algebras,” Memoirs of the American Mathematical Society136 no. 651 (1998).
  8. Commuting Polynomials and Self-Similarity, The New York Journal of Mathematics 13 97–106 (2007).
  9. Commuting Polynomials and Fermat’s Little Theorem (Preprint).
Skip to toolbar